# SDR SIMA20151229004

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 14,267 hours, 9,571 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 0699
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

SLATS FAIL, ACT & CN, MSG ON APPROACH.  R & R NR 6 SLAT ACTUATOR ON RT WING IAW AMM 27-81-09.  OPERATIONS TESTED GOOD.
